Had it done about a week ago, one half of the face looks fuller than the other, a small bump developed right after the injection which i have researched already on the web-site and it seems that it has do more with mistakes in the technique of injection. I wonder if i should have it desolved or have more juvederm applied to the other side of the face. The procedure was done at a medical spa.
What to Do in Case of Uneven Juvederm Injection? (photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 5
Juvederm and swelling
You may need more time to allow for the swelling to subside - then follow up with the provider. Based on the pictures you've posted, it's hard to compare sides without seeing you straight-on. Sometimes the bumps/lumps merely need massage, Juvederm is very forgiving.
Injecting the fillers takes a lot of experience. Most people are assymetric to start with and it takes time and skill to get it to look good. These products actually grow a little a few days after the treatments because they absorb water so the injector has to be able to plan for this in their treatment. This is why you want to go to a very experienced physician injector.
This is why a patient should go to an experienced Dermatologist, Plastic Surgeon or Occuloplastic Surgeon for these treatments.
However, since this has happened to you I suggest you give it 2 weeks before you try to change it. You may still have swelling and bruising from the treatment.. At that point if you still feel uneven I would return to the injector to either add to one side or take it out from the over filled side. If you decide to go to a Board Certified physician for correction I would still suggest you go to where the treatment was done so they can see and document what happened.They need to see the results of their treatment.
Juvederm uneven result
Wait another week to see if the swelling goes down. If not, return to the physician who injected you. Options would be to dissolve the fuller side or add more filler to the other side, whichever look you prefer. Make sure you are being treated by an experienced injector.
You might also like...
Filler placement really takes an artistic eye to be able to make sure that the result is even and pleasing. It would be best to wait another week or so to see what the result will look like after the swelling has resolved. Sometimes the swelling that you get after a filler is asymmetric, but the amount of product placed was not. Most people start off with a bit of natural asymmetry in the face, so it may require a little more/less filler on each side. If it does need some fine tuning, it should not be difficult to do for a skilled physician in your area.
Uneven Juvederm, what to do
It is my opinion that injectables should only be done by board-certified physicians like derms, plastics, and ocular plastics. If you've chosen to seek injections from someone with less training and experience the result can sometimes be what you have now. Swelling and bruising can persist for about two weeks so I wouldn't go adjusting or dissolving anything yet, as your unevenness may be attributed to that. The bump you have could be swelling, a hematoma, or a pocket of the product itself. But you won't know until the swelling and bruising goes away fully. If you want to do future treatments or any corrections, I'd suggest you find a board-certified physician to do it from now on. You shouldn't go for discounts and cheaper prices because what you get is less experienced people handing injectables and causing problems.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.